Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 40, NWS Lincoln, IL

June 23, 2010Knox County, Stark County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 23, 2010, 5:36 PM CDT for Knox County, Stark County, Illinois. It was in force for 5 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2010, 5:36 PM CDT (22:36 UTC)
Expired
Jun 23, 2010, 10:30 PM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Knox County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:25 PM CDTFLASH FLOODGalesburg, ILWATER FLOWING OVER ROADS IN GALESBURG
Jun 23, 6:48 PM CDTFLASH FLOODGalesburg, ILA FOOT OF WATER ON ROADS AT SOME INTERSTECTIONS
Jun 23, 6:48 PM CDTHEAVY RAIN 1.25Galesburg, ILRAINFALL IN 1 HOUR
Jun 23, 7:25 PM CDTFLASH FLOODCastleton, ILWATER COVERED ROADS
Jun 23, 7:25 PM CDTFLASH FLOODWyoming, ILWATER OVER ROADS
Jun 23, 8:08 PM CDTHEAVY RAIN 2.511 N Abingdon, ILSTORM TOTAL...SWOP REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1735 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WGUS53 KILX 232236
FFWILX
ILC095-175-240330-
/O.NEW.KILX.FF.W.0040.100623T2236Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT.

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS OF 1 TO 1.5 INCHES PER HOUR ARE 
  LIKELY. THIS AREA HAS RECEIVED EXCESSIVE RAINFALL THE LAST SEVERAL
  DAYS...AND THE GROUND IS VERY SATURATED.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GALESBURG...ABINGDON...ALTONA...BRADFORD...CASTLETON...ELMIRA...
  GILSON...KNOXVILLE...LA FAYETTE...ONEIDA...OSCEOLA...RIO...
  TOULON...VICTORIA...WATAGA...WEST JERSEY...WILLIAMSFIELD AND
  WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LINCOLN.

&&

LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
      4116 9044 4116 8989 4122 8988 4124 8971
      4124 8965

$$

GEELHART
3 follow-up statements
964 
WGUS73 KILX 232332
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT WED JUN 23 2010

ILC095-175-240330-
/O.CON.KILX.FF.W.0040.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-STARK IL-
632 PM CDT WED JUN 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STARK AND KNOX COUNTIES
UNTIL 1030 PM CDT...

AT 628 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH 
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE HEAVIEST RAIN 
EXTENDED FROM JUST SOUTH OF GALESBURG...THROUGH DAHINDA...TO BETWEEN
TOULON AND CAMP GROVE. RADAR ESTIMATED 1.5 TO 2 INCHES HAS FALLEN
IN THIS AREA SINCE 5 PM. ANOTHER HALF TO 1.5 INCHES IS LIKELY 
ACROSS SOUTHERN PORTIONS OF KNOX AND STARK COUNTIES THROUGH 8 PM.

STREET FLOODING WAS REPORTED IN GALESBURG AT 625 PM BY LAW 
ENFORCEMENT OFFICIALS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...ABINGDON...ALTONA...BRADFORD...CASTLETON...ELMIRA...
GILSON...KNOXVILLE...LA FAYETTE...ONEIDA...OSCEOLA...RIO...TOULON...
VICTORIA...WATAGA...WEST JERSEY...WILLIAMSFIELD AND WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
      4116 9044 4116 8989 4122 8988 4124 8971
      4124 8965

$$
GEELHART
081 
WGUS73 KILX 240030
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT WED JUN 23 2010

ILC095-175-240330-
/O.CON.KILX.FF.W.0040.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-STARK IL-
730 PM CDT WED JUN 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STARK AND KNOX COUNTIES
UNTIL 1030 PM CDT...

THE HEAVY RAINFALL HAD ENDED ACROSS THESE TWO COUNTIES. KNOX COUNTY
LAW ENFORCEMENT REPORTED AT 730 PM THAT FLOODING IN THAT AREA WAS 
BEGINNING TO RECEDE. HOWEVER...STARK COUNTY LAW ENFORCEMENT REPORTED 
FLOODING CONTINUES IN AREAS NEAR CASTLETON AND WYOMING. THE FLOODING
WILL BEGIN TO DIMINISH OVER THE NEXT COUPLE HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
      4116 9044 4116 8989 4122 8988 4124 8971
      4124 8965

$$
GEELHART
145 
WGUS73 KILX 240325
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 PM CDT WED JUN 23 2010

ILC095-175-240340-
/O.EXP.KILX.FF.W.0040.000000T0000Z-100624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX IL-STARK IL-
1025 PM CDT WED JUN 23 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR STARK AND KNOX
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4098 8965 4098 8999 4086 9000 4078 9043
      4116 9044 4116 8989 4122 8988 4124 8971
      4124 8965

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:35 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 23, 2:35 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT WED JUN 23 2010

.DISCUSSION...
ISSUED 235 PM CDT WED JUN 23 2010

SHORT TERM...TONIGHT THROUGH SATURDAY...
SYNOPTIC COLD FRONT IS CURRENTLY OVER CENTRAL IA MOVING EASTWARD...
HOWEVER THE MAIN BOUNDARY FOR CONVECTIVE INITIATION FOR CENTRAL
ILLINOIS IS AN OUTFLOW BOUNDARY THAT HAS IS STILL MOVING SOUTHWARD
OVER EASTERN ILLINOIS...BUT HAS STALLED FURTHER WEST. THUNDERSTORM
INITIATION APPEARS IMMINENT ALONG THE BOUNDARY THAT EXTENDS FROM
NEAR BURLINGTON TO CHAMPAIGN. SUPERCELLS WILL BE THE INITIAL STORM
MODE WITH ATTENDANT TORNADO THREAT ALONG AND NORTH OF THE BOUNDARY.
AFTER THAT...STORMS ARE EXPECTED TO CONGEAL INTO A FORWARD
PROPAGATING MCS WITH WINDS BECOMING THE PRIMARY THREAT. PRECIPITABLE
WATER VALUES AROUND 2 INCHES AND STORM MOTIONS PARALLEL TO THE
BOUNDARY ALSO SUGGEST A SIGNIFICANT HEAVY RAINFALL THREAT OVER AREAS
WHERE THE SOIL IS SATURATED. HAVE THEREFORE ISSUED A FLASH FLOOD
WATCH FOR ALL BUT THE SOUTHEASTERN ILLINOIS. MOST OF THE ACTIVITY
SHOULD BE OUT OF THE AREA BY 06Z.

AN UPPER SHORTWAVE WILL MOVE THROUGH THE GREAT LAKES AND DRIVE THE
IOWA COLD FRONT THROUGH THE AREA LATER TONIGHT...WITH A LESS HUMID
AIRMASS TAKING OVER FOR THURSDAY THROUGH SATURDAY. THE NEXT CHANCE
FOR MENTIONABLE PRECIPITATION APPEARS TO BE JUST BEYOND THE SHORT
TERM PERIOD.

LONG TERM...SUNDAY THROUGH WEDNESDAY...
UPPER SHORTWAVE WILL MOVE THROUGH THE NORTHERN CONUS WESTERLIES AND
BE LOCATED OVER THE NORTHERN PLAINS BY SUNDAY. THIS FEATURE WILL
DRIVE A COLD FRONT SOUTHEASTWARD INTO THE MIDWEST...WITH SUFFICIENT
MOISTURE RETURN AHEAD OF THE FRONT TO WARRANT AT LEAST CHANCE POPS
FOR ITS PASSAGE. BEST ESTIMATED TIME FRAME FOR CONVECTION LOOKS TO
BE SUNDAY AND SUNDAY NIGHT. THIS IS IN AGREEMENT WITH THE PREVIOUS
FORECAST...SO SEE NO REASON TO ALTER AT THIS TIME. TEMPERATURES ON
SUNDAY AHEAD OF THE FRONT WILL STILL BAKE IN THE LOW TO MID 90S.

THE UPPER TROUGH IS FORECAST TO AMPLIFY AS IT MOVES INTO THE
NORTHEASTERN STATES...WHICH WILL IN TURN PUSH AN UPPER RIDGE
NORTHWARD THROUGH THE EASTERN ROCKIES AND WESTERN PLAINS. THE
EASTERN TROUGH ALIGNMENT SUGGESTS THAT THE MONDAY FRONT SHOULD GET A
GOOD SHOVE TO THE SOUTH/EAST...THUS BRINGING A DRIER/COOLER AIRMASS
INTO THE MIDWEST. THUS WILL KEEP MONDAY THROUGH WEDNESDAY DRY AT
THIS TIME WITH SOMEWHAT COOLER TEMPERATURES.

04
&&

.AVIATION...
ISSUED 118 PM CDT WED JUN 23 2010

SAME WEATHER PATTERN WITH SIMILAR TAFS...MORE OR LESS IN THE SHORT
TERM. BOTTOM LINE IS...VFR WITH CONTINUED THREATS OF TSRA THROUGH
THIS EVENING. MURKY FORECAST AT BEST. SOME CLEARING EXPECTED THIS
AFTERNOON BEHIND THESE ROUNDS OF TSRA...MUCH LATER AFTER MIDNIGHT
TONIGHT. LOCATIONS IMPACTED MAY BE SKETCHY AS TO HOW FAR SOUTH THE
MAIN CONVECTION WILL GET WORKED UP. VCTS FOR EVERYONE UNTIL STORMS
DEVELOP. WINDS ALSO A BIT PROBLEMATIC AS MANY MANY SFC BOUNDARIES
ABOUND...LEFTOVER FROM DYING STORMS TO THE NORTH.

HJS
&&

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR
ILZ036-040>057-061>063-066>068-071>073.

FLASH FLOOD WATCH UNTIL 1 AM THURSDAY MORNING FOR
ILZ027>031-036>038-040>057-061>063.

&&
Hazardous weather outlook, Jun 23, 3:10 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT WED JUN 23 2010

ILZ027>031-037-038-241100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
310 PM CDT WED JUN 23 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT
AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE
MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT
LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING
THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND
AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY
THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS
AFTERNOON.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY
THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE
FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE
MORE DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM MID AFTERNOON THROUGH EARLY
THIS EVENING...ROUGHLY FROM 300 PM THROUGH 900 PM THIS EVENING.

ILZ036-041>046-241100-
CHAMPAIGN-DE WITT-FULTON-LOGAN-MASON-PIATT-VERMILION-
310 PM CDT WED JUN 23 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT
AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE
MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT
LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING
THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND
AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY
THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO BE RANGE FROM 100 TO 105 DEGREES
THIS AFTERNOON.

FOR INTERESTS ALONG THE SPOON RIVER IN WEST CENTRAL ILLINOIS...MINOR
TO MODERATE FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED LATER THIS AFTERNOON INTO
EARLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE TIME FRAME
ACTIVATION WILL BE NEEDED WILL BE FROM 300 PM UNTIL 10 PM CDT.

ILZ040-047>057-061>063-241100-
CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-MENARD-
MORGAN-MOULTRIE-SANGAMON-SCHUYLER-SCOTT-SHELBY-
310 PM CDT WED JUN 23 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON INTO
THE EVENING HOURS. A FEW OF THE STORMS WILL BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...IN ADDITION TO
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES
THIS AFTERNOON.

MINOR TO MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE
SANGAMON RIVER FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING
WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THIS
EVENING...ROUGHLY FROM 4 PM UNTIL 11 PM CDT.

ILZ066>068-071>073-241100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT WED JUN 23 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON...MORE
LIKELY FOR THIS EVENING. A FEW OF THE STORMS WILL BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES
THIS AFTERNOON.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER
THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE
WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING
WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...ROUGHLY FROM
600 PM UNTIL 200 AM CDT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:52 AM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 22 more16 hr
Jun 23, 11:06 AM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Coles, Cumberland and 23 more14 hr
Jun 23, 5:20 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark55 min
Jun 23, 5:37 PM CDTSevere Thunderstorm WarningILXKnox53 min
Jun 23, 5:47 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford58 min
Jun 23, 6:02 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria43 min
Jun 23, 6:16 PM CDTFlash Flood WarningILXMarshall, Peoria4 hr
Jun 23, 6:37 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford38 min
Jun 23, 6:45 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Schuyler60 min
Jun 23, 6:49 PM CDTSevere Thunderstorm WarningILXWoodford41 min
Jun 23, 6:52 PM CDTFlash Flood WarningILXFulton, Knox4 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.